Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 547956, 14 pages
http://dx.doi.org/10.1155/2010/547956
Research Article

Free Vibration of Layered Circular Cylindrical Shells of Variable Thickness Using Spline Function Approximation

Department of Naval Architecture & Ocean Engineering, Inha University, 253 Yonghyun-dong, Nam-gu, Incheon 402-751, Republic of Korea

Received 2 February 2010; Revised 9 July 2010; Accepted 10 August 2010

Academic Editor: Paulo Batista Gonçalves

Copyright © 2010 K. K. Viswanathan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.